# SDR ABXA201003220008

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142
- Aircraft time: 53,034 hours, 43,877 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB AT ABOUT 2000FT AGL THE MAIN CARGO DOOR INDICATIONS WENT OFF, LIGHT & SIREN.  DEFERRED MAIN CARGO DOOR INDICATION IAW B767 CODE 11 MEL 52-71-1-2.  RE-INSPECT DI, VERIFY CLOSE/LATCH PLACARD INSTALLED - CLEAR - INSPECTED HOOK AND LATCH SWITCHES ALL SECURE, TESTED MAIN DECK CARGO INDICATION SYST AS PER B767 MM 52-32-00-5 NO FAULTS FOUND.
